When DH went to the new doctor/PA last week, he got his rosuvastatin refilled and they sent it to the little pharmacy here in town. Pills look the same, but since he started taking them he's feeling sick to his stomach all the time now. I called our old pharmacy (Target/CVS) to find out the mfg of what they use. Then I called the pharmacist here in town to see what they use. It is a different mfg. I asked if this could be causing the problem and he said it is possible. Mfg's use different inert ingredients to make up their pills and could be causing an absorption issue with his stomach. He suggested taking with food, if he's not, or vice versa if he has been taking with food. If he's still having problems this pharmacist can see about getting it through that same mfg Target uses....or I can just start getting the refills back at Target.
DH is very grumpy and frustrating. Of course it has to be me that calls and tries to figure this out. Certainly not something he can do himself. And then when I give him the info he just says he's not going to take it at all anymore. "So, what I can maybe live a few more years?". It doesn't matter what I say or do this week, it's wrong or my fault. I'm the one that told the nurse - and then the doctor - that I wanted to use CVS (while DH is saying "oh the pharmacy in town is ok") and then the dr. walks back in and says she filled it in town.
Plus last week the nurse left a voicemail about his lab work. It shows he's pre-diabetic and should walk (because she knows he can't exercise as much as possible). Well, that is pretty hard for him to do very much of (though he does walk quite a bit when he feels like it) since his muscles hurt most of the time. So, of course when I told him about the lab results he was upset about that too. He doesn't understand what exercise has to do with it. I've tried to tell him the online research I then did about it and exercise being very helpful in diabetes. Lots of fruits and veggies are also helpful, I read, so we can definitely do that more.
They also just emailed me a login where I can read his labs. The glucose level was 103 and should be between 65-99, so at least it's on the lower level of being over. She didn't mention his cholesterol on the voicemail. Well it's 304. Last time (about year and a half ago) he went in and had it checked it was higher (like over 250) so dr. upped the crestor to 10 mg....DH took it that first week and didn't feel well, so ended up going back to the 5mg.....obviously that is not doing enough. He did go a week without anything prior to this appointment last week - he ran out and they ended up postponing his appt for another 5 days. It's also been said by this dr. and his previous dr. that his high cholesterol is most likely "familial" and not so much diet related. I'm sure though that diet and not being able to exercise is part of it, but he needs the meds.
Anytime he gets bad news from a doctor then he just wants to shut down and not do what they say or go back anymore. I'm sure he'll calm down about it all and be logical. I usually just have to let him have his fit and then he'll think about it and realize I'm right. It's just very frustrating. I said sure, you might not live a few more years, but you also might have a heart attack and cause me 10's of thousands of dollars in the process.......
This morning I walk into my office and there is a rotting banana peel left on my oak desk that he apparently left there from last night. His "desk" is right next to my desk. His desk is really an old lower cabinet the old owner had used as storage in this office room (they left me the oak desk too). It has a counter top like our kitchen and bathrooms......wouldn't that have been the better place to leave a banana peel laying? If I had left a banana peel to rot away all night on his desk he would have had a total fit!